Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
The circumgalactic medium of submillimeter galaxies. I. First results from a radio-identified sample
Authors: Fu, H.; Hennawi, J. F.; Prochaska, J. X.; Mutel, R.; Casey, C.; Cooray, A.; Kereš, D.; Zhang, Z. -. Y.; Clements, D.; Isbell, J.; Lang, C.; McGinnis, D.; Michałowski, M. J.; Mooley, K.; Perley, D.; Stockton, A.; Thompson, D.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: The Astrophysical Journal
Volume: 832
Issue / Number: 1
Start Page: id. 52 (11 pp)
Document Type: Article
ID: 731648.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.